# SDR YENA20100414060

- Difficulty date: April 14, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N603JB
- Make and model: Airbus A320-232
- Aircraft serial: 2352
- Aircraft time: 22,076 hours, 7,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 5512
- Condition: Failed
- Location: Cabin
- Part time: 21,469 hours, 7,324 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 182 SAN-JFK ON MAINTENANCE CHECK, LEFT OVERWING EMERGENCY LIGHT FLICKERING AND TICKING SOUND FROM BEHIND PANEL NUMEROUS EMERGENCY LIGHT OUT.  REMOVED AND REPLACED EPSU AT LEFT OVERWING ROW 11, ITEM CLEARED OPS CHECK OK PER AMM 33-51-38-04.
